# SDR USAA980625

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 754
- Part time: 51,175 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-2 CHECK VISUAL INSPECTION, FOUND A 1.1 INCH CRACK IN EXTERNAL SKIN .5 INCH ABOVE STRINGER 18R AT STATION 754 SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
